RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2019, Volume 26, Number 1, Pages 5–19 (Mi da914)  

Stability aspects of multicriteria integer linear programming problems

S. E. Bukhtoyarov, V. A. Emelichev

Belarusian State University, 4 Nezavisimosti Ave., 220030 Minsk, Belarus

Abstract: Under consideration are the multicriteria integer linear programming problems with finitely many feasible solutions. The problem itself consists in finding a set of extremal solutions. We derive some lower and upper bounds for the $T_1$-stability radius under assumption that arbitrary Hölder norms are given in the solution and criteria spaces. A class of the problems with an infinitely large stability radius is specified. We also consider the case of the multicriteria linear Boolean problem. Bibliogr. 22.

Keywords: multicriteria ILP problem, set of extremal solutions, stability radius, $T_1$-stability, the Hölder norm.

DOI: https://doi.org/10.33048/daio.2019.26.624

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2019, 13:1, 22–29

UDC: 519.8
Received: 15.07.2018
Revised: 19.10.2018
Accepted:28.11.2018

Citation: S. E. Bukhtoyarov, V. A. Emelichev, “Stability aspects of multicriteria integer linear programming problems”, Diskretn. Anal. Issled. Oper., 26:1 (2019), 5–19; J. Appl. Industr. Math., 13:1 (2019), 22–29

Citation in format AMSBIB
\Bibitem{BukEme19}
\by S.~E.~Bukhtoyarov, V.~A.~Emelichev
\paper Stability aspects of multicriteria integer~linear~programming problems
\jour Diskretn. Anal. Issled. Oper.
\yr 2019
\vol 26
\issue 1
\pages 5--19
\mathnet{http://mi.mathnet.ru/da914}
\crossref{https://doi.org/10.33048/daio.2019.26.624}
\transl
\jour J. Appl. Industr. Math.
\yr 2019
\vol 13
\issue 1
\pages 22--29
\crossref{https://doi.org/10.1134/S1990478919010034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064805534}


Linking options:
  • http://mi.mathnet.ru/eng/da914
  • http://mi.mathnet.ru/eng/da/v26/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:138
    Full text:9
    References:19
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020